# SDR 99ZZZM634

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AT
- Make and model: Boeing 727227
- Aircraft serial: 22005
- System (JASC): 2170 · Humidity Control System
- Part: Coelescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT ATTENDANT REPORTED SMOKE IN THE AFT CABIN.  REPLACED LEFT AND RIGHT COELESCER BAGS, ALL OTHER COMPONENTS IN THE LEFT AND RIGHT ACMS WERE FOUND SPINNING FREELY.  OK FOR SERVICE.  (M)
